# SDR SWAA020961

- Difficulty date: May 5, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N105SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23249
- Aircraft time: 54,023 hours, 57,075 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bushing
- Part number: BACB28AMO7
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, SWA SI 11111-55, FOUND RT ELEVATOR TAB BUSHINGS WORN ON ALL 4 HINGES.  REMOVED AND REPLACED RT TAB BUSHINGS AT ALL HINGES PER MM.
